# SDR AALA20120817012

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 55,599 hours, 7,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Capsule
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 FIRST CLASS GALLEY CLOSET ESCAPE PATH LIGHT CAPSULE PROTRUDING.  RE-INSTALLED CAPSULE FOR LEFT NUMBER 1 FIRST CLASS GALLEY CLOSET ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
